# SDR UIEA2020102402293

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,533 hours, 18,269 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1519M89P31
- Part serial: EC006357
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE CONTROL EICAS MESSAGE AFTER ENGINE START.  REMOVED AND REPLACED ECU.  OPERATIONS CHECKS NORMAL, IAW AMM 73-21-15.  PERFORMED ENGINE RUN-UP, OPERATIONS CHECKS NORMAL.  NO FAULTS NOTED, IAW AMM 71-00-00.
